# SDR TRAX200601062

- Difficulty date: November 27, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 12,225 hours, 10,289 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MESSAGE AT 39 DEGREES OF TRAVEL AT 10000 FEET.  EMERGENCY DECLARED.
